# SDR UALA2011022100885

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 60,814 hours, 22,514 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CTR LINE, STA 1660 TO 1680 FLOOR STRUCTURE CHANNEL EXFOLIATED.  MAJOR REPAIR ACCOMPLISHED: REPLACED WITH NEW FLOOR CHANNEL ON NON ROUTINE WRITE UP K6718C.
